# SDR AALA202401315669

- Difficulty date: January 15, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 56,175 hours, 23,384 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY SEAT LIGHT INOPERATIVE ON ROW 4 ABC.   MAINTENANCE FOUND EMERGENCY LIGHT WIRE HARNESS UNDER THE SEAT BROKEN, REPLACED THE HARNESS AND ACCOMPLISHED A SATISFACTORY OPERERATIONAL CHECK. ** (CLOSED)
